# SDR USAA2011021090677

- Difficulty date: January 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: F5347821820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON LONGERON BEAM AT FR73 + 8 INCHES, S25L, Y1231.  REPLACED LONGERON BEAM AT FR73 + 8 INCHES, S25L, Y1231 IAW SRM 51-42-11.
